# SDR ABXA050235

- Difficulty date: September 22, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- Aircraft time: 38,888 hours, 43,499 cycles
- Engine: Pwa JT8D17
- Engine time: 54,120 hours, 58,430 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Nr 1
- Part time: 1 hours, 1 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEFT ENGINE WOULD NOT SPOOL UP DURING APPROACH.  WHEN THROTTLE WAS ADVANCED, ENGINE WOULD NOT START, COMPRESSOR STALLED.  EMERGENCY DECLARED.  LANDED WITH ENGINE AT IDLE POWER.  SERVICED FUEL CONTROL UNIT WITH 6 ML OF SILICON OIL IAW P&W JT8D-11 MM 73-21-01.  LUBRICATED PRBC IAW JT8D MM 75-30-00.  RAN ENGINE AND BLEED, SCHEDULING CHECKED NORMAL.  NR 1 ENGINE ACCELERATION MATCHED NR 2 ENGINE.  NOTE: PROBLEM REPEATED ON SYSTEM OPS DATE OF 9-23-05.  ON L/P 32844-82/1&2, DELAY REPORT 14782, REPLACED NR 1 ENGINE.
